MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO?; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ADVANTIO?; PACEMAKER
Model Number K064
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this pacemaker was found to be operating in safety mode, which permanently limits device function.Technical services (ts) reviewed and provided assistance.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was added to the following fields: b1: adverse event/product problem.B2: outcome attributed to adverse event.B5: describe event or problem field.D6b: explant date.H1: type of reportable event.H6: impact codes.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this pacemaker was found to be operating in safety mode, which permanently limits device function.Technical services (ts) reviewed and provided assistance.This device remains in service.No adverse patient effects were reported.Additional information was received stating this pacemaker was explanted and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this pacemaker was found to be operating in safety mode, which permanently limits device function.Technical services (ts) reviewed and provided assistance.This device remains in service.No adverse patient effects were reported.Additional information was received stating this pacemaker was explanted and replaced.No additional adverse patient effects were reported.This device has been returned for analysis.Once results of investigation become available a supplemental report will be submitted.

Brand Name
ADVANTIO?
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24581064
Report Number2124215-2026-13877
Device Sequence Number9435063
Product Code LWP
UDI-Device Identifier00802526516719
UDI-Public(01)00802526516719(17)160824
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/24/2016
Device Model NumberK064
Device Catalogue NumberK064
Device Lot Number113062
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/12/2026
03/04/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date03/18/2026
04/03/2026
Date Device Manufactured08/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexMale